Friday, November 9, 2012

Pass me the Mascara...


The Clomid Crazies have begun! 
Last night Scott and I were watching Vampire Diaries 
when I suddenly burst into tears
tears streaming down my face he says to me 
it's okay love just cry it out! 
Which in turn made me begin to laugh.. 
until I almost peed. 
I knew the crazies were on their way..
last time we cycled I didn't reach the 
crazies until my 3rd month in, and here we are again
3rd month in. 
Tonight is my last dose of clomid. 
Maybe for a while. Maybe forever. 
Whatever will be will be. 
but I would like to continue to believe 
that This Will Be Our Month! 

Clomid users, when do the crazies hit you?
How do you deal? cry it out? or fight the tears and laugh until you pee? 

Tip of the day... just keep putting on mascara until you feel better :) 

6 comments:

  1. Main side effects I had with clomid were anger and bad headaches. I started femera this cycle and love it!

    Good luck :)

    ReplyDelete
  2. I am on an extremely high dose of femara/letrozole (5 pills/day CD 3-12). Most of the time while I am taking it I am angry, but I used to cry...OFTEN. It got really bad when I was crying frequently at work. Recently I was put on 10mg of Prozac daily by my psychiatrist and it helped me 100% with the crying. In fact I wonder if I could even cry if I tried. Obviously I would need to come off it if/(WHEN) I become pregnant, but I would look into it if you are really struggling. I was really against it at first, but now wish I had looked into it sooner!

    ReplyDelete
  3. I only took Clomid one month, but I was a psychopath! Honestly, I'm pretty crazy just in general so when I start to cry I usually fight it as hard as I can. I can only remember twice during this whole IF journey that I have really let myself sob to get it all out. It wasn't pretty. With Femera I have no side effects which I'm thankful for. We just need to keep believing this WILL be our month!!

    ReplyDelete
  4. You are so cute! The clomid crazies usually hit around the week or two of taking them. Steve would always get this look of fear on his face like, Oh NO! Here it comes! Lol!
    Let it all out. Cry. Scream. Curse. Throw things (one of my favorites). And smile! Bc I know you will always keep smiling!! :)
    Sending tons of love and wishes for a wonderful weekend!
    Xoxox
    Maria

    ReplyDelete
  5. awww :( hope it goes away..
    im having the same thing with metformin.. i cry over a stupid commercial! haha.

    xoxo

    ReplyDelete
  6. Bless you honey - hang in there. You are being so brave! xx

    ReplyDelete